# SDR DALA2024061005932

- Difficulty date: June 6, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986 Lbl26
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0383029) CORROSION AT CABIN FLOOR WEB, STA986+1, LBL26, WL208. FWD OF GALLEY MOUNT. ACCOMPLISHED ERA 618344-14 REV ORG SECTION 1.
